# SDR YENA20100311037

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 29,745 hours, 10,635 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Condition: Defective
- Location: Waste Disposal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT JB724 WEIRD GRINDING NOISE IN BACK GALLEY WHEN TOILETS FLUSHED WITH A SMOKE ODOR.  AFTER LANDING JFK MX INSPECTED AREA AND FOUND VACUUM GENERATOR TO BE AT FAULT.  INSPECTED FOR SMOKE PER AMM TSM 24-00-00-810-823, ODOR WAS RELATED TO THE VACUUM GENERATOR.  SMOKE WAS NOT PRESENT.  PLACED VACUUM GENERATOR ON MEL 38-30-01 CONDITION 3 CATEGORY C MDDR 77359 DUE DATE 3-21-2010.  WILL UPDATE SDR WHEN REPLACEMENT OF VACUUM GENERATOR IS COMPLETED AND MEL CLEARED.
